# SDR 95ZZZX6600

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36BG
- Make and model: Amd FALCON10
- Aircraft serial: 190
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Part number: F10A191008
- Condition: Cracked
- Location: Lt Mlg Door Uplk
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A-CHECK GENERAL VISUAL INSPECTION ITEM ON THE MLG DOORS, NOTICED A CRACK IN THE LOWER RADIUS OF THE LT GEAR DOOR UPLOCK BRACKET.  THE CRACK WOULD NOT BE NORMALLY VISIBLE UNLESS LOOKING THROUGH THE HOLE IN THE DOOR INNER SKIN, AT THE LOWER OUTBOARD SIDE OF THE BRACKET.  SUSPECT CAUSES; DEFECTIVE PART OR IF THE STOP P/N F10A191008003 WAS TIGHTENED WITH SHIM P/N F10A191008004 NOT INSTALLED, IT COULD HAVE POSSIBLY CAUSED THE CRACK.
